BibTeX record journals/jacm/McCuneH89

download as .bib file

@article{DBLP:journals/jacm/McCuneH89,
  author    = {William McCune and
               Lawrence J. Henschen},
  title     = {Maintaining state constraints in relational databases: a proof theoretic
               basis},
  journal   = {J. {ACM}},
  volume    = {36},
  number    = {1},
  pages     = {46--68},
  year      = {1989},
  url       = {http://doi.acm.org/10.1145/58562.59302},
  doi       = {10.1145/58562.59302},
  timestamp = {Thu, 26 Jan 2012 17:31:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/McCuneH89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}